Pembrolizumab-induced ocular Myasthenia Gravis with anti-titin antibody and necrotizing myopathy

Asako Onda, Shinji Miyagawa, Naoko Takahashi, Mina Gochi, Masamichi Takagi, Ichizo Nishino, Shigeaki Suzuki, Chizuko Oishi, Hiroshi Yaguchi

研究成果: Article査読

9 被引用数 (Scopus)

抄録

A 73-year-old man developed diplopia after the administration of pembrolizumab for lung adenocarcinoma. He had ptosis and external ophthalmoplegia without general muscle weakness. Serum CK levels were elevated. Although autoantibodies to acetylcholine receptor and muscle-specific kinase, the edrophonium test, and the repetitive nerve stimulation test were all negative, anti-titin autoantibody was positive, leading to the diagnosis of myasthenia gravis (MG). Muscle pathology showed necrotizing myopathy with tubular aggregates. Unlike previously reported cases of pembrolizumab-associated MG, the present case showed ocular MG. This is the first case of pembrolizumab-associated MG with anti-titin antibody, as well as the first case with tubular aggregates.

本文言語English
ページ(範囲)1635-1638
ページ数4
ジャーナルInternal Medicine
58
11
DOI
出版ステータスPublished - 2019

ASJC Scopus subject areas

  • Internal Medicine

フィンガープリント 「Pembrolizumab-induced ocular Myasthenia Gravis with anti-titin antibody and necrotizing myopathy」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル